Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diabetic, high BP, fluctuating sugar level, light bleeding. Due for renal ultrasound. Should I be worried?

32 yr old female diabetes high bp . Sugars haven t been properly managed in about 3 months. Had 1st time patient appt today. Lab tech said doc saw a micro of 10 that was alarming and has scheduled me for renal ultrasound. Mother is end stage renal disease (going on 5 yrs- dialysis ). I noticed during middle of night and today that I randomly have small streaks of blood on toilet paper. What do you think could be the cause of all this. Worried in 1st time patient and I have no stable medical history elsewhere.
Asked On : Tue, 28 Aug 2012
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Dear friend , welcome to HCM.
do you mean microalbumin when you say micro of 10?
if yes, then it is suggestive of protein leak in the kidneys, suggesting diabetic nephropathy, or kidney affection by diabetes.

bleed on toilet paper may not be related to it.
get a renal ultrasound to get the ststus of kidneys and renal function tests, HbA1C, complete blood work up for diabetes, EKG , urine routine

pl. follow your doctor's advice.

pl. keep me posted on your diagnosis,
and rate this answer before you close.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response

How long you are suffering from Dibetes and High BP as your age is 32years only. You must keep blood sugar level and BP in good control as both if uncontrolled can complications earlier as compared to when they are controlled.Kidney damage is shown by albumin present in urine but not only get ultrsonography of kidneys,do renal function test as well as a urine routine examination which will let us know any infective pathology is there. In diabetic and high BP we must rule out involvement of kidney but if diabetes is not very old kidneys may not be invlolved at present high fever,a UTI or severe exercise may cause positive albumin but many kidney toxic drugs commonly Analgesic and some of the antibiotics you must take care before taking them. Hope nothing serious comes . best of luck.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor